Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 63, Number 3

All articles in this issue are freely accessible.

Asymptotic properties of Markoff transition prababilities
J. L. Doob.
Trans. Amer. Math. Soc. 63 (1948), 393-421
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0025097
Renewal theory from the point of view of the theory of probability
J. L. Doob.
Trans. Amer. Math. Soc. 63 (1948), 422-438
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0025098
A semi-strong minimum for a multiple integral problem in the calculus of variations
William Karush.
Trans. Amer. Math. Soc. 63 (1948), 439-451
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0025090
On $n$-arc connectedness
G. T. Whyburn.
Trans. Amer. Math. Soc. 63 (1948), 452-456
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0026327
Topological representation of algebras
Richard F. Arens and Irving Kaplansky.
Trans. Amer. Math. Soc. 63 (1948), 457-481
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0025453
On the theory of clusters
R. A. Good.
Trans. Amer. Math. Soc. 63 (1948), 482-513
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0024895
Topology of level curves of harmonic functions
Wilfred Kaplan.
Trans. Amer. Math. Soc. 63 (1948), 514-522
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0025159
Functions of extended class in the theory of functions of several complex variables
Stefan Bergman.
Trans. Amer. Math. Soc. 63 (1948), 523-547
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0025583
Generalized power series fields
Philip W. Carruth.
Trans. Amer. Math. Soc. 63 (1948), 548-559
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0024883
Unrestricted solution fields of almost-separable differential equations
Philip Hartman.
Trans. Amer. Math. Soc. 63 (1948), 560-580
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0025052
An indecomposable plane continuum which is homeomorphic to each of its nondegenerate subcontinua
Edwin E. Moise.
Trans. Amer. Math. Soc. 63 (1948), 581-594
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0025733
Rectifications to the papers: Sets of uniqueness and sets of multiplicity, I and II
R. Salem.
Trans. Amer. Math. Soc. 63 (1948), 595-598
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0025602
Errata, volume 61; Errata, volume 62; Errata, volume 63
Trans. Amer. Math. Soc. 63 (1948), 599-600
Abstract, references and article information
Full-text PDF Free Access     Request Permissions